# SDR ASAA2022041237963

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 33,411 hours, 10,717 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #1 EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS. PEAK EGT RECORDED ON REPORT 06 WAS 959C FOR #1 ENGINE. DURING TAKEOFF. (FLIGHT PHASE 4.)  GROUNDED - YES. ENGINE 1 - EGT TIME 0:00:04 PEAK 959 QTY 1EGT RED LIMIT - PEAK 958.5 - RED 950.0 0:04.8 FLIGHT ASA 746 12 APRIL22 20:43 Z ALT 1698 A/S 186 FIRST MAINTENANCE ACTION FOR THIS DISCREPANCY IS TO CHECK FMC/CDU FOR EGT FAULTS. CHECK OF #1 ENGINE FAULTS SHOWED 9 LEGS OF LEFT LOWER EGT PROBE (S3) BAD. REF LOG PAGE #60352439 FOR REPLACEMENT OF S3 EGT PROBE. CONSULTED WITH TECH SERVICES - GE SUSPECTED EGT INDICATION ISSUES AND EGT PROBE S3 REPLACEMENT IS AN ACCEPTABLE CORRECTIVE ACTION FOR THIS DISCREPANCY. NO FURTHER ACTION REQUIRED.
